MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BOSS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported that the implant fractured at tooth locations 46 and 44.Patient would have to return to place new implants.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided gender unknown / not provided patient weight unknown / not provided email address unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) 3i t3 non-platform switched parallel walled implant 4 x 10mm (boss410), one (1) 3i t3 non-platform switched parallel walled implant 4 x 8.5mm (boss485) and one (1) unknown biomet screw were returned for investigation.Visual evaluation of the as returned implants identified fracture at the collar and a fractured screw was identified inside the boss485.Additionally, there was bone residue around the external threads due to usage.Zimvie is not responsible for any damage caused by the clinician's removal of the devices.Functional testing to recreate the reported events could not be performed due to the nature of the devices & events.Pre-existing conditions noted on the per were arterial hypertension and unknown bone density.The reported devices were at tooth location 44 and 46 (fdi) and were used for approximately 2 years, 2 months.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhrs.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant and fracture screw.Therefore, based on the available information, device malfunction did occur, and the reported events were confirmed.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15608053
Report Number0001038806-2022-01559
Device Sequence Number2327706
Product Code DZE
UDI-Device Identifier00844868028819
UDI-Public(01)00844868028819(17)240625(10)2019060777
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2024
Device Model NumberBOSS410
Device Catalogue NumberBOSS410
Device Lot Number2019060777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown